# SDR UIEA2022052300504

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- Engine: Ge CF680
- System (JASC): 7100 · Powerplant System
- Part: Frame
- Condition: Chipped
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 ENG L/H CORE COWL #2 FRAME (COUNT FROM FWD) MID LOW SECTION FOUND CHIPPED (UNDER AREA OF HOLD OPEN ROD) FRAME REPAIRED AS PER SRM 54-45-02-2R-1 REPAIR 1 FIG.201 REV 94, DATE 20 FEB 2022
